Sameer Chavan

PhD (University of Pune)

Associate Professor, Department of Mathematics and Statistics

Research Interest

 

Education

  • PhD (University of Pune)

Website(s)

CV

  • Sectorial Forms and Unbounded Subnormals (with A. Athavale), Math Proc Cambridge Phil Soc, 143 (2007), 685-702

  • On Operators Cauchy Dual to 2-hyperexpansive Operators: The Unbounded Case, Studia Math, 203 (2011), 129-162

  • Operators Cauchy Dual to 2-hyperexpansive Operators: The Multivariable Case (With R. Curto), Integral Equations and Operator Theory, 73 (2012), 481-516

  • Spherical Tuples of Hilbert Space Operators (With D. Yakubovich), Indiana University Mathematics Journal.

 

Office

Department of Mathematics and Statistics
IIT Kanpur,
Kanpur 208016

Office Phone: 0512-259-7158 (O) / 0512-259-8540 (R)

Email: chavan[AT]iitk.ac.in

   
Birds at IIT Kanpur
Information for School Children
IITK Radio
Counseling Service